# SDR SIMA20170909003

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,746 hours, 27,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THREE NUTPLATES FOR THE SERVICE DOOR THRESHOLD BETWEEN FRAMES 20 - 22.  BLENDED THE CORROSION IAW SRM 51-10-03. REPLACED THE THRESHOLD.
